# SDR SWAA2021042764273

- Difficulty date: March 25, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 39,725 hours, 23,920 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 727b S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FRAME AT AFT CARGO BAY BS727B 3' BELOW S-23R WL162. / REMOVED DAMAGE ON FRAME BS727B 3' BELOW STR 23R/H WL162. REPAIRED PER ATS ER 21-01594 REV IR AND SWA EA 21-153-01027 REV IR
